MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION Polaris? Loop; stent, ureteral

BOSTON SCIENTIFIC CORPORATION Polaris? Loop; stent, ureteral
Model Number M0061552320
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/03/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a polaris loop ureteral stent was used in a retrograde intrarenal surgery (rirs) procedure.During the procedure and inside the patient, it was noticed that the stent was broken.The procedure was completed with another of the same device and there were no patient complications reported.The patient's condition following the procedure was stable.A photo of the complaint device was provided and showed that the stent loops were broken.
 
Additional Manufacturer Narrative
Block h6: imdrf device code a0401 captures the reportable event of stent torn material inside the patient.

Brand Name
Polaris? Loop
Common Device Name
stent, ureteral
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
2546 calle primera
alajuela
CS  
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key50756334
Report Number2124215-2026-48935
Device Sequence Number9395914
Product Code FAD
UDI-Device Identifier08714729421085
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K030503
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM0061552320
Device Catalogue NumberM0061552320
Device Lot Number0036079186
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/18/2026
Initial Report FDA Received Date09/14/2026
Date Device Manufactured03/19/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown